3 doctors weighed in:
Seizures as a side effect of citalopram hydrobromide?
3 doctors weighed in

Dr. Neil Liebowitz
Psychiatry
2 doctors agree
In brief: No
A seizure is not an expected side effect, however is taken in very high doses, over 40mg/day with other meds that affect serotonin you may cause a serotonin syndrome.
Tell your md all of the medications you take including suppliments with can enhance serotonin.

In brief: No
A seizure is not an expected side effect, however is taken in very high doses, over 40mg/day with other meds that affect serotonin you may cause a serotonin syndrome.
Tell your md all of the medications you take including suppliments with can enhance serotonin.
Dr. Neil Liebowitz
Dr. Neil Liebowitz
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
107,000 doctors available
Read more answers from doctors